# SDR SIMA2018080130006

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 34,548 hours, 30,144 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Defective
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE VERY DIFFICULT TO PULL AND TWIST TO SET. SERVICED EMERG PARKING BRAKE HANDLE IAW AMM 32-44-10.
